Doctor insights on:
What If Late For Gardasil Injection
Yes: A delay of a few weeks or months in the 3 shot series will not stop the booster effect from happening. ...Read more
I got my first gardasil shot 2 weeks ago. I still have a very hard lump at the injection site, and hurts to touch. Is this normal?
See your doctor: It is normal to feel a hardening of the skin (lump) for up to several weeks after an injection; however, any tenderness associated with the shot should have already resolved. We need to be concerned about infection at the site or other possible complications. Recommend seeing your doctor to have the area examined. ...Read more
Injection Site: The injection site shouldn't pain you longer than 3-4 days. If pain continues or if injection site is inflammed see you doctor ...Read more
No relationship: Just because the Gardasil shot prevents infection by viruses that cause genital warts and some cervical cancers doesn't mean Gardasil has any effects on menstrual periods, pms, sex, pregnancy, etc... The vaccine has no relationship to menstrual periods. The shot is given in the arm, and the antibodies are made by the immune system to offer protection throughout the body, not just at the genitals. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What happens if late gardasil shot few days?
- Late period gardasil shot
- Will gardasil injection protect hpv
- Ask a doctor a question free online
- Is it normal to have late period when having a gardasil shot?
- What happens if you only get the gardasil shots?
- What happens if i only get one gardasil shot?
- Talk to a pediatrician online